Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Has developed small blackish patches on back and leg. Solution?

my mom aged 48yrs, has developed some small blackish patches on the back of her left leg.these patches occassionally itches. she is on regular antihypertensive medication . i have shown her to a dermatologist who prescribed her :fluconazole400(1 tab per week for 4weeks), propysalicNF ointment(twice daily for 10days, then once daily for 10 days) and an antihistaminic(1 tab daily for 2weeks). now the patches don t itch but the black patches are still there any solution to the patches.plz help??
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Your mom seems to have lichen simplex chronicus.

It is a type of eczema, in which the lesions are tough,dry,blackish and itchy.

Psychological stress can exacerbate the lesions.

Tell her to avoid soap bath.

Antihistaminics may be continued for long time.

Excessive rubbing and scratching increases black color.

Apply mometasone cream.

The color may fade after few months.

However, you consult dermatologist.

I hoe you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 14 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor